Provides effective, temporary relief of cold and flu symptoms including: headaches and fever, runny or blocked nose and body aches and pains.
Each tablet contains: Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrine Hydrochloride 5mg
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
preferred contact method * SMSCallEmail
Phone Number *
Product Description *
Your Prescription is now being reviewed by our pharmacist. We will notifiy you within 24 hours.
Rozelle, East Balmain, Birchgrove, Lilyfield, Ultimo, Pyrmont and Leichardt